[Amiodarone: a new cause of hypersensitivity pneumopathy?].
Аннотация
A 69 year-old woman with no previous history of lung disease was treated with 500 mg of Amiodarone per week. After 21 months of treatment, she developed a clinical picture of alveolitis with fibrosis, which was confirmed by histological examination. No other drug known for its fibrotic properties had been administered. Treatment with Nifedipine and Isosorbide dinitrate had been prescribed prior to the Amiodarone. Simply stopping the Amiodarone led to a regression or disappearance of the clinical, radiological and functional signs. Immunological investigations revealed the presence of antinuclear antibodies and a positive lymphoblastic transformation test for the drug, which are the abnormalities that one finds in other types of drug-induced fibrosis (nitrofuradantin). A new finding was the presence of cutaneous immunofluorescence of granular deposits of IgG, IgM and complement at the dermo-epidermal junction. So far, there have been 13 cases of lung disease related to the administration of Amiodarone reported in the literature.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.